Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18593
Title: Evaluation of some integrals arising from approximation on the sphere using radial basis functions
Authors: Odell, C
Levesley, J
First Published: May-2002
Citation: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 2002, 23 (3-4), pp. 359-365
DOI Link: 10.1081/NFA-120006698
ISSN: 0163-0563
Links: http://hdl.handle.net/2381/18593
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.